# SDR CA981001012

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 7179015
- Condition: Failed
- Location: Mlg
- Part time: 6,411 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO RAISE GEAR DURING CLIMB.  AIRCRAFT RETURNED.  LANDING GEAR HANDLE CONTROL ASSEMBLY REPLACED..  PART TC:  5,705.
